de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Asymptotic stability of the solution of the M/MB/1 queueing model

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons84152

Haji,  A
Department Empirical Inference, Max Planck Institute for Biological Cybernetics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons84152

Radl,  A
Department Empirical Inference, Max Planck Institute for Biological Cybernetics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Haji, A., & Radl, A. (2007). Asymptotic stability of the solution of the M/MB/1 queueing model. Computers and Mathematics with Applications, 53(9), 1411-1420. doi:10.1016/j.camwa.2006.12.005.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-CDAD-8
Abstract
There is no abstract available